# SDR SIMA200530109

- Difficulty date: October 25, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Engine: Ge CF34*
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: WE38007703
- Part serial: P241
- Condition: Leaking
- Location: Apu Bay
- Part time: 4,501 hours, 3,880 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON TAXI TO THE GATE WITH PACKS AND APU ON SMOKE ENTERED THE CABIN AND CREW RECEIVED LAVATORY SMOKE WARNING.  FOUND APU LEAKING OIL INTO THE BLEED SYSTEM REPALCED APU.  OPS CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
